# SDR SWAA051520

- Difficulty date: May 24, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 56,372 hours, 52,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT AFT OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
